# SDR IPXA11170144

- Difficulty date: October 12, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 11,296 hours, 7,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327079700000
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC FLOOR PANEL 241ZG IS BROKEN.  FABRICATED NEW FLOOR PANEL 241ZG IAW EO A300-5320-10552-A.
